# SDR TRBA20120509002

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,997 hours, 34,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 6B AND 8B.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLOOR LIGHT END CAP AT SEAT 6B AND 8B IAW CMM 33-52-10. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
